File Download

There are no files associated with this item.

Supplementary

Article: H∞ model reduction for positive fractional order systems

TitleH∞ model reduction for positive fractional order systems
Authors
Issue Date2014
Citation
Asian Journal of Control, 2014, v. 16 n. 2, p. 441-450 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/203016

 

DC FieldValueLanguage
dc.contributor.authorSHEN, Jen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2014-09-19T11:07:58Z-
dc.date.available2014-09-19T11:07:58Z-
dc.date.issued2014en_US
dc.identifier.citationAsian Journal of Control, 2014, v. 16 n. 2, p. 441-450en_US
dc.identifier.urihttp://hdl.handle.net/10722/203016-
dc.languageengen_US
dc.relation.ispartofAsian Journal of Controlen_US
dc.titleH∞ model reduction for positive fractional order systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J: james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.identifier.hkuros236176en_US
dc.identifier.volume16en_US
dc.identifier.issue2en_US
dc.identifier.spage441en_US
dc.identifier.epage450en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats